New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
5 Replies
hcblack - September 2

I have been experiencing knee pain for over a year now, and just recently the doctors have had me try Lyrica. I have been on it for over a month taking 2 pills twice a day. How long was anyone on it before they noticed a difference in their pain management.


TresaMay - September 11

Hi I have been on Lyrica for 9 mons now and Love it after a week is when i started to feel better last week i had to go w/out it for 2 days and had to stay in bed most of the time please keep trying


all44 - May 20

I take Lyrica and the only thing it has helped is the nerve pain in my left leg. Before taking Lyrica my left leg hurt from my hip to my foot regardless of the amount of pain meds I took. After about a month I started noticing a difference, but other than that the Lyrica hasnt helped anything else. It hasnt helped the fms pain...not that I can tell anyway.


Paulene - May 26

Well for me I noticed improvement almost immediately I was so thrilled, elated. I felt almost normal. wore off and I was told to up doseage sure enough felt good again. But now I'm at 300 mg a day and I'm finding it is losing it's benefit again. All of this over a short time frame of 4 months. I'm fearful that if I go off I will be in worse shape. I have gained unwanted weight but if it got rid of pain I'd take the trade. I don't know what I'm going to do at this point.


canadacalling - June 1

I also gained weight on Lyrica, so now I am on Cymbalta 60 mgs ONCE A DAY. I hate taking lyrica but sometimes I do at night. I have also found out that melatonin works for me pretty good, and Dr. even said it is okay. Do you ever feel we are guinea pigs (by our own admission). Got to go bec ause once Cymalta kicks it, I seem to need a couple of hours window. Sometimes, I think I am a walking drugstore. Cheers


kentucky girl - June 1

Paulene, I was first prescribed Lyrica. It worked almost immediately. However, every few months my dosage had to be increased until it stopped working all together. I went off Lyrica because it was not working for me. However, if you make the decision to discontinue Lyrica, work with your doctor to decrease the dosage slowly as there can be nasty side effects if you go cold turkey. I speak from experience. I stopped cold turkey and had chronic fatigue and extreme pain for almost 5 months. So be careful to move slowly to avoid the bad withdrawal symptoms.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question